MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO BY SIEMENS

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO BY SIEMENS
Model Number APTIO BY SIEMENS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report that a low creatinine (cre) test result was obtained on an aliquot from the primary sample tube on an aptio by siemens system.The customer found water in the aliquoter secondary tube on the aptio input/output module.The customer turned off the aliqoter.A siemens customer service engineer (cse) was dispatched to the site to inspect the system.The cse replaced a pipetter valve and pump.The cause of the low creatinine test result was the pipette valve and pump.The instrument is performing according to specifications.No further evaluation of this instrument is required.
 
Event or Problem Description
A low creatinine (cre) test result was obtained on an aliquot from the primary sample tube on an aptio by siemens system.The initial result was reported to the physician(s).The primary sample was repeated and the repeat test result was reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the low creatinine test result.

Brand Name
APTIO BY SIEMENS
Common Device Name
APTIO BY SIEMENS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7667635
Report Number2517506-2018-00413
Device Sequence Number1554049
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO BY SIEMENS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1